Rigix is an effective anti-allergic medicine available in local market. It comes in two forms i.e. tablets and syrup. Rigix Syrup is suitable for children below age 12 and tablets are often prescribed for the adults. Rigix is suitable in allergic conditions.
Each Rigix tablet contains cetirizine dihydrochloride 10 mg
Each ml of Rigix oral solution contains 1 mg of cetirizine dihydrochloride
Cetirizine, an active metabolite of hydroxyzine, is an antihistamine; its principal effects are mediated via selective inhibition of peripheral H1 receptors and are indicated in allergic conditions
- • Seasonal allergic rhinitis
- • Perennial allergic rhinitis
- • Chronic idiopathic urticaria
Adults & children above 12 years: One 10 mg tablet daily
- Children 1-2 years: 0.25 mg/kg body weight b.i.d.
- 2-6 years: 1 teaspoon once daily or ½ teaspoon b.i.d.
- 6-12 years: 2 teaspoons once daily or 1 teaspoon b.i.d.
- Above 12 years: 2 teaspoons once daily
- 10 mg tabs 30’s
- Oral sol 60 ml